Platelet Transfusion and Stupid Side Effects

Standard

Today I am feeling the effects of the drugs I had throughout last week and on Monday which includes feeling tired, a bit listless, a sore mouth, painful gums and head aches. I’ve also had a bit of an ache in both of my ears which is unusual. Something else that I noticed this morning was that I have clusters of very small purple dots on both of my hips. The nurse said it is probably because of my low platelets, but it did worry me when she suddenly rang an hour later and asked me to check my temperature! She explained that the rash is made of tiny spots of blood so it’s basically an odd bruise, probably caused by my low platelets and pressure on my skin from where I wear my jeans.

My results from today are…
HB 90
Platelets 24
Neutrophils 0.5

I ended up on Howard Ward for a platelet transfusion on Tuesday, and it looks like I’ll be due in again soon. That looks like this for those who haven’t seen it …

BeFunky_IMG_0348.jpg I haven’t been feeling up to much so have spent the majority of this week watching TV and editing through my old blog posts to make sure that they make sense, plus I am neutropenic now so I can’t be out risking catching an illness from someone. This limits the amount of things I can get up to anyway! Will post again on Monday with my thoughts on the LAST DOSE OF INTENSE CHEMOTHERAPY!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s